# SDR CA120206001

- Difficulty date: January 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 13,232 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4N3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 12936402421
- Condition: Bent
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN)  THE ACFT HAD A DOOR UNSAFE LIGHT COME ON IN FLIGHT THAT RESULTED IN THE ACFT DIVERTING TO ANOTHER AIRPORT.  THE DOOR WARNING LIGHT SYS WAS INSPECTED WITH NO FAULTS FOUND AND RETURNED TO SERVICE.  THE ACFT COMPLETED THE FLIGHT WITH NO PROBLEMS. THE NEXT DAY THE ACFT DEPARTED WITH THE DOOR UNSAFE LIGHT COMING ON AGAIN JUST AFTER DEPARTURE.   MAINTENANCE INSPECTED THE SYS FURTHER AND FOUND A CHAFED WIRE AND RETURNED THE ACFT TO SERVICE ONLY TO HAVE THE LIGHT COME ON ONCE MORE.  AFTER FURTHER INVESTIGATION, MAINTENANCE FOUND THAT THE DOOR SWITCH MOUNTING BRACKET, PN 129-364024-21, IPC 52-70, ITEM 80 WAS DAMAGED POSSIBLY DURING PASSENGER LOADING DUE TO ITS POSITION ON THE DOOR AND THUS RESULTED IN THE UNSAFE LIGHT COMING ON WHEN THE ACFT WAS IN FLIGHT.  THE BRACKET WAS REPLACED WITH NO FURTHER PROBLEMS.  THIS SWITCH IS LOCATED JUST BELOW THE FIRST STEP ON THE DOOR AND AS SUCH IS SUBJECT TO POSSIBLE DAMAGE DURING ENTRY INTO THE ACFT.
